Vol. 78, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Embeddings and branched covering spaces for three and four dimensional manifolds

Hugh M. Hilden

Vol. 78 (1978), No. 1, 139–147
Mathematical Subject Classification 2000
Primary: 57M12
Secondary: 57N15, 57N35
Milestones
Received: 5 May 1977
Published: 1 September 1978
Authors
Hugh M. Hilden